Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Experiencing abdomen pain above vagina, vagina feels dry, feel breast pin. Taking duphaston. Side effect?

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
Hi - From the last 3 weeks or so, I have been experiencing pain in my lower abdomen and just above my vagina. From the last few days, I have also been feeling a little discomfort in my vagina - which is the highest today - vagina feels dry . In addition, I can feel breast pain for the last 2 weeks - the pain was a bit bad in the first week, but, this week it has been moderate. I feel a little dull and get tired easily these days. What could be the reason? Is it because Duphaston is not suiting my body any more or is it something else? Please suggest.
Posted Wed, 18 Sep 2013 in Women's Health
Answered by Dr. Monika Choudhary 26 hours later
Brief Answer:
High vaginal swab and urine culture to be done

Detailed Answer:
Hi ,
Welcome to healthcare Magic!
The Duphaston is micronized progesterone which can cause dryness of vagina but highly unlikely to cause pain locally.
You may be having a fatigue etc.
You should get a physical examination by a local gynecologist and get a high vaginal swab for Gram stain, and culture. A microscopy and culture test of urine is also advisable.
Treatment will depend on this work up, if no infection is detected then may be Duphaston can be held culprit.
I hope the advise would be informative and useful for you.

Take Care!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor